Alert archive / Missouri / Tornado Warnings in 2025

Tornado Warning 17, NWS Springfield, MO

April 2, 2025Cedar County, St. Clair County, Vernon County, Missouri

NWS Springfield, MO issued this tornado warning at Apr 2, 2025, 8:18 AM CDT for Cedar County, St. Clair County, Vernon County, Missouri. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2025, 8:18 AM CDT (13:18 UTC)
Expired
Apr 2, 2025, 8:45 AM CDT
In force
27 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Cedar County, MO, St. Clair County, MO, Vernon County, MO

The radar

The Springfield radar (KSGF), 78 km from the middle of the area, began a volume at 13:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 5:20 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 1.3 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2025-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 699 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2025-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 371 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
699 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
991 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
371 m²/s²
0-3 km storm-relative helicity
453 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted.

716 
WFUS53 KSGF 021318
TORSGF
MOC039-185-217-021345-
/O.NEW.KSGF.TO.W.0017.250402T1318Z-250402T1345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
818 AM CDT Wed Apr 2 2025

The National Weather Service in Springfield has issued a

* Tornado Warning for...
  Northwestern Cedar County in southwestern Missouri...
  Southern St. Clair County in west central Missouri...
  East central Vernon County in west central Missouri...

* Until 845 AM CDT.

* At 818 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near El Dorado Springs, moving northeast at 55 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Vista, Gerster, Collins, Olympia, Montevallo, Filley, Cedar
  Springs, Roscoe, and El Dorado Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3796 9351 3792 9351 3792 9357 3789 9357
      3769 9410 3777 9419 3803 9382
TIME...MOT...LOC 1318Z 238DEG 49KT 3780 9407 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Camden
2 follow-up statements
257 
WWUS53 KSGF 021330
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
830 AM CDT Wed Apr 2 2025

MOC039-217-021339-
/O.CAN.KSGF.TO.W.0017.000000T0000Z-250402T1345Z/
Cedar MO-Vernon MO-
830 AM CDT Wed Apr 2 2025

...THE TORNADO WARNING FOR NORTHWESTERN CEDAR AND EAST CENTRAL VERNON
COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until noon CDT for southwestern and
west central Missouri.

&&

LAT...LON 3798 9360 3789 9381 3790 9392 3803 9382
TIME...MOT...LOC 1329Z 234DEG 50KT 3789 9388 

$$

MOC185-021345-
/O.CON.KSGF.TO.W.0017.000000T0000Z-250402T1345Z/
St. Clair MO-
830 AM CDT Wed Apr 2 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 AM CDT FOR
SOUTHEASTERN ST. CLAIR COUNTY...

At 829 AM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles east of El Dorado Springs, moving northeast at 55
mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Vista and Roscoe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3798 9360 3789 9381 3790 9392 3803 9382
TIME...MOT...LOC 1329Z 234DEG 50KT 3789 9388 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Perez
516 
WWUS53 KSGF 021339
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
839 AM CDT Wed Apr 2 2025

MOC185-021349-
/O.EXP.KSGF.TO.W.0017.000000T0000Z-250402T1345Z/
St. Clair MO-
839 AM CDT Wed Apr 2 2025

...THE TORNADO WARNING FOR SOUTHEASTERN ST. CLAIR COUNTY WILL EXPIRE
AT 845 AM CDT...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A Tornado Watch remains in effect until noon CDT for southwestern and
west central Missouri.

&&

LAT...LON 3798 9360 3789 9381 3790 9392 3803 9382
TIME...MOT...LOC 1339Z 238DEG 49KT 3795 9375 

$$

Perez

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Apr 2, 6:39 AM CDT, 1 hour 39 minutes earlier. Its key messages:

  • High confidence in southerly wind gusts around 30 to 40 mph through this morning, with localized areas seeing occasional gusts up to 45 mph.
  • Tornado Watch in effect until 12 PM for our western counties. A Slight (2 of 5) to Enhanced (3 of 5) Risk for severe weather today. Hail from half dollars to tennis balls, wind gusts up to 60-80 mph, and a few tornadoes will all possible. The greatest chance for the upper end of these hazards will be along and east of Highway 63.
  • Impactful weather continues into the weekend. It is becoming increasingly concerning for multiple rounds of heavy rainfall and potentially significant flooding late this week into the weekend, especially in south-central Missouri. Friday into Saturday look to be the most impactful days. A Flood Watch is in effect.
Area forecast discussion, Apr 2, 6:39 AM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
639 AM CDT Wed Apr 2 2025

.KEY MESSAGES...

- High confidence in southerly wind gusts around 30 to 40 mph
  through this morning, with localized areas seeing occasional
  gusts up to 45 mph.

- Tornado Watch in effect until 12 PM for our western counties.
  A Slight (2 of 5) to Enhanced (3 of 5) Risk for severe
  weather today. Hail from half dollars to tennis balls, wind
  gusts up to 60-80 mph, and a few tornadoes will all possible.
  The greatest chance for the upper end of these hazards will be
  along and east of Highway 63.

- Impactful weather continues into the weekend. It is becoming
  increasingly concerning for multiple rounds of heavy rainfall
  and potentially significant flooding late this week into the
  weekend, especially in south-central Missouri. Friday into
  Saturday look to be the most impactful days. A Flood Watch is
  in effect.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 330 AM CDT Wed Apr 2 2025

Current water vapor imagery depicts that there is an abundance
of moisture in the mid-levels across pretty much the entire
CONUS. Within this wavelength, a very deep and potent
trough/upper-level low is over the west CONUS with a 130-150 kt
jet rounding the base. Widespread upper-level diffluence and jet
dynamics are forcing a 986 mb surface low across KS. This is a
near record minimum for early April according to the 30-year
ECMWF reforecast climatology. As such, the resulting tight
pressure gradient is forcing strong southeasterly surface winds
with observed gusts up to 30-35 mph at Springfield and 35-45
mph at Joplin (as I type this, a 54 mph wind gust just came
in at Joplin).

High confidence in 30-45 mph wind gusts through this afternoon:

The gusty winds are expected to continue into early Wednesday
afternoon. There is high confidence that we will persistently
see 30-45 mph wind gusts with the mean HREF and SREF guidance
sitting in this range. However, a 60-70 kt low-level jet is
currently overtop our entire CWA, and given the latest obs
coming out of Joplin, any tapping into the jet tonight could
yield infrequent gusts up to 45-55 mph. In fact, during the
daylight morning hours as insolation commences, latest
SREF/RAP/NAM soundings suggest a brief period 45-60 mph gusts
behind the cold front and line of storms. This threat will
continue to be monitored, but being so close to the event,
expected localized and infrequent nature of the gusts, and with
bigger fish to fry with potential severe watches, will hold off
on a Wind Advisory for now.

Slight to Enhanced Risk for severe thunderstorms much of today:

Attached to the surface low in north KS, a surface warm front
extends southeast across our region, with a cold front extending
SW into east NM. A triangular warm sector then sits in east KS,
slowly translating into our region. Right along the low
location, within the warm sector and along the surface
boundaries, a line of severe storms are ongoing across east KS,
as noted by radar imagery. A recent mesoscale discussion hashes
out the short-term expectations of the environment ahead of
these storms. Moisture and associated instability is currently
surging northward amid the strong low-level shear thanks to the
60-70 kt LLJ. As such, the activity is expected to progress
eastward, continuing to pose a severe threat. Given the current
state of the radar depiction and storm motions, storms may stay
out of our area for a while tonight. For this reason, a Tornado
Watch has been issued just north of our CWA in Kansas City's
area. However, with latest CAM and WoFs trends, there is still
potential for southward development along the line and/or
newfound supercell development in OK that could race into our
region. After a phone call with SPC, if convection does fire in
these regions, a Tornado Watch may eventually be issued for our
western CWA as, quote, "we don't want to mess around with a
60-70 kt low-level jet".

Indeed, the environment ahead of any thunderstorms moving into
our western region early this morning will be characterized by
50-60 kts of effective bulk shear, 40-50 kts of 0-1 km bulk
shear, resulting in elongated and very curved hodographs
(400-500 m2/s2 of effective storm-relative helicity). The shear
will be no problem for an organized severe threat, the main
uncertainty will be the degree of instability/inhibition and
the result on the potential for deep convection within the line.
Current RAP mesoanalysis/soundings do show capping of surface-
based instability ahead of the line currently developing, which
doesn't seem to be stopping these KS storms from developing
(albeit they do appear elevated and struggling to deeply convect
at this time). Thus, current thinking is that a line of
thunderstorms will enter our western forecast area by 5-7 AM,
slowly moving eastward across our region through the morning and
early afternoon. Given the environment, most of the storms may
be just under severe limits, though any that can tap into the
environment and deeply convect (or if a cold-pool driven line of
storms takes hold) will be capable of hazards including large
hail up to golf balls or higher (if supercellular storms can be
maintained), damaging wind gusts up to 60-70 mph, and a couple
tornadoes.

As the line slowly shifts eastward, daytime heating will work to
destabilize the environment (highs in the middle to upper 70s)
and make it more easy for storms to break through the 700 mb
capping inversion. This looks most likely to occur along and
east of Highway 63, where redevelopment/re-intensification along
the line could occur. Higher-end hazards would be possible with
these, including hail up to tennis ball size, wind gusts up to
60-80 mph, and a few tornadoes. The line of storms should then
clear our forecast area by mid-evening tonight.

The cold front will then move through behind the storms,
dropping temperatures tonight into the upper 40s to lower 50s.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
Issued at 330 AM CDT Wed Apr 2 2025

Heavy rainfall, significant flooding potential, and severe:

After today's severe threat, attention then turns to
multiple rounds of persistent heavy rainfall Thursday through
Saturday as the cold front slows to a halt just southeast of our
region. This occurs as the upper-level pattern becomes uniformly
southwesterly putting mean flow parallel to the boundary.
Additionally, the low-level jet will be southerly, moving
overtop the front, which synoptically aligns with the Maddox
Heavy Rainfall/Flood Pattern. This flow overtop the front will
have unimpeded access to the Gulf, siphoning moisture with
>97.5th percentile integrated vapor transport over the front,
bringing 1.25-1.75 PWATs into our area, especially Friday into
Saturday (this is near the all time maximum for early April in
the 1979-2009 climatology). Needless to say, there will be more
than enough moisture for multiple days to put down heavy rain
through Saturday. These rounds will all be fueled by multiple
shortwave perturbations that move through the uniform
southwesterly flow. Friday into Saturday look to be the most
impactful days for us as another deep upper-level shortwave digs
through the desert Southwest, adding extra forcing to the mix.
Not only that, another surface cold front will be dropping from
the northwest, combining with the stalled front across our
region. This amount of forcing could lead to some heavily
excessive rainfall amounts Friday and Saturday. For this
timeframe, the WPC has a Moderate (3 of 4) Risk for Excessive
Rainfall SE of I-44 Friday, and in the eastern Ozarks Saturday.
This is on top of Slight (2 of 4) Risks in the same area
Wednesday and Thursday. Of additional note, the WPC mentioned
that put an internal 55% risk in south-central Missouri (for
reference a Moderate Risk is 40%, and a High Risk is 70%).
Therefore, this could be considered as a "Moderate+" Risk.

Needless to say, rainfall totals will be significant as ensemble
cluster analysis shows pretty good agreement in high rainfall
totals, just some small uncertainties in the exact placement of
the axis of rainfall. Nevertheless, 72 hour precipitation totals
from 7 AM Thursday through 7 AM Sunday are quite high, with
tightening NBM spreads. Again, note that the spreads in
precipitation amounts result from small uncertainties in front
placement and not so much difference in forecast rain amounts.
Below are some percentile amounts for south-central Missouri,
coinciding with some reasonable best-case and worst-case
scenarios:

Reasonable Best-Case Scenario (NBM 10th-25th): 3 to 4.5 inches
Average Scenario (NBM 25th-75th): 4.5 to 7 inches
Reasonable Worst-Case Scenario (NBM 75th-90th): 7 to 9 inches

These amounts stem largely from global models. However, with
SREF output giving a 70-95% chance for MUCAPE >500 J/kg,
thunderstorms can be expected with each round of rain. This will
surely create localized areas with much higher amounts than
shown above. This kind of rain over 72 hours (especially in the
eastern Ozarks with flashy rivers) will almost no doubt produce
significant flash flooding. This will also strain the rivers out
there, with high confidence that at least action stage will be
met for most river forecast points. HEFS give a 70-90 % chance
for at least action stage, and a 60-80% chance of at least Minor
stage flooding for a few rivers across south-central Missouri.
There's even a signal at the moment for potential Moderate
(15-30% chance) to Major (5-10% chance) flooding. We aren't just
throwing around words lightly when saying if the higher end of
the scenarios pans out, we could be seeing a critical to
potentially historic flood event.

As mentioned previously, elevated instability seems likely
within our area (the cool side of the boundary). With strong
uniform southwesterly flow atop this instability, shear will
also be abundant. As such, the same areas receiving excessive
rainfall are also in Marginal (1 of 5) to Slight (2 of 5) Risks
for some of the thunderstorms to be severe. Being on the cool
side of the front, these will mainly pose large hail risks,
though we will get a better idea of hazards as we draw closer to
the events.

Frost potential this weekend and early next week:

Since the surface cold front will be stalled to our southeast,
temperatures will be on a cooling trend into the weekend. Highs
Thursday and Friday will be in the upper 50s and 60s, with
Saturday through Monday in the 50s. Lows will be in the middle
40s to middle 50s Wednesday night through Friday night, then
drop to the 30s Saturday night through Monday night (with the
added potential for below freezing temperatures across the
eastern Ozarks). This will bring the potential for widespread
frost to the area Sunday and Monday night. Be mindful of any
plants/crops during this timeframe, especially after they will
have received so much rainfall the preceding days.

&&

.AVIATION /12Z TAFS THROUGH 12Z THURSDAY/...
Issued at 640 AM CDT Wed Apr 2 2025

A line of thunderstorms is currently within southeast Kansas and
west Missouri. These storms are expected to sluggishly move
across Missouri through the course of the day, impacting JLN
during the first bit of the period. Damaging winds up to 50 kts
and a couple brief tornadoes will be possible. There is some
uncertainty in how well the storms hold together as they trek
eastward. For that reason, have given a TEMPO in SGF and BBG.

Otherwise, cigs have held steady just above MVFR, and current
thinking is that these will stay VFR through the rest of the
period. Additionally, winds will continue to be gusty out of the
south, slowly shifting to the southwest, then becoming lighter
after 18Z.

Some showers and thunderstorms may move back into the TAF sites
towards the end of the period, but uncertainty in exact timing
precludes any TAF mention at this time.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Wind Advisory until 1 PM CDT this afternoon for KSZ073-097-101.
MO...Wind Advisory until 1 PM CDT this afternoon for MOZ055-066>068-
     077>079-088>090-093>095-101>103.
     Flood Watch from Thursday morning through Saturday evening for
     MOZ071-082-083-091-092-095>098-102>106.

&&

SHORT TERM...Price
LONG TERM...Price
AVIATION...Price
Hazardous weather outlook, Apr 2, 6:46 AM CDT, 1 hour 32 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
646 AM CDT Wed Apr 2 2025

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-031200-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
646 AM CDT Wed Apr 2 2025

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Enhanced tornado risk.
  Enhanced hail risk.
  Slight thunderstorm wind damage risk.
  Elevated lightning risk.
  Elevated excessive rainfall risk
  Elevated non thunderstorm wind risk.
  Significant fire weather risk.

DISCUSSION...

A Tornado Watch is in effect for most of our western forecast area
until 12 PM today. This is in response to a line of thunderstorms
that will move across the area from west to east this morning into
the evening. As the line moves eastward, it will slow, with re-
intensification possible east of Highway 63. All hazards are
possible, with increasing intensity as the line moves toward
south-central Missouri. This ranges from damaging wind gusts up to
60 to 70 mph, large hail up to half dollars to tennis balls, and a
few tornadoes.

As the line becomes near stationary across the eastern Ozarks this
evening, excessive rainfall and flooding will be possible as well.

A Wind Advisory is in effect for along and west of Highway 65
until 1 PM today. Southeasterly wind gusts will be around 40 to
50 mph within the advisory and 30 to 40 mph elsewhere.

After the cold front moves through this afternoon, persistent
moderate wind gusts paired with humiditiy values in the 30-40%
range out in southeast Kansas and west Missouri will also promote
an elevated fire risk.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Confidence continues to increase in heavy rainfall and flooding
late this week into the weekend. Heavy rainfall amounts of at
least 3 to 5 inches, with higher amounts of 6 to 10 inches
possible. This could result in significant flooding and flash
flooding. The greatest concern for heavy rainfall occurs Friday
afternoon through Saturday evening. A Flood Watch is in effect.

In the same areas that receive multiple rounds of heavy rain,
severe thunderstorms will also be possible, with large hail as the
main hazards.

.SPOTTER INFORMATION STATEMENT...

 Spotter activation may be needed today for Southwest Missouri.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Price

In the hours before

Local storm report, Apr 2, 7:32 AM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
732 AM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 AM     Tstm Wnd Dmg     2 SE Englevale          37.58N 94.70W
04/02/2025                   Crawford           KS   Public

            Possible tornado. A semi-truck was
            overturned two miles north of Arma.

&&

SR

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 10:30 PM CDTSevere Thunderstorm WarningSGFVernon19 min
Apr 1, 11:41 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan49 min
Apr 2, 4:11 AM CDTWind AdvisorySGFBarry, Barton, Benton, Cedar, Christian, Dade and 10 more9 hr
Apr 2, 6:40 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Vernon50 min
Apr 2, 7:16 AM CDTTornado WarningSGFBarton, Vernon29 min
Apr 2, 7:39 AM CDTTornado Warning Tornado observedSGFSt. Clair, Vernon36 min
Apr 2, 7:57 AM CDTSevere Thunderstorm WarningSGFJasper, Newton48 min
Apr 2, 8:06 AM CDTSevere Thunderstorm WarningSGFBarry, Jasper, McDonald, Newton39 min
Apr 2, 8:08 AM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon31 min
Apr 2, 8:11 AM CDTTornado WarningSGFJasper, Newton34 min
Apr 2, 8:28 AM CDTTornado WarningSGFSt. Clair32 min
Apr 2, 8:45 AM CDTSevere Thunderstorm WarningSGFBarry, Barton, Cedar, Christian, Dade, Greene and 6 more60 min
Apr 2, 8:47 AM CDTTornado WarningSGFBarton, Cedar, Dade28 min
Apr 2, 8:56 AM CDTRiver Flood WatchSGFPulaski51 hr
Apr 2, 9:01 AM CDTRiver Flood WatchSGFPhelps51 hr
Apr 2, 9:02 AM CDTRiver Flood WatchSGFPulaski60 hr
Apr 2, 9:03 AM CDTRiver Flood AdvisorySGFShannon4 days
Apr 2, 9:03 AM CDTRiver Flood AdvisorySGFShannon4 days
Apr 2, 9:03 AM CDTRiver Flood AdvisorySGFLaclede60 hr
Apr 2, 9:27 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Dallas, Hickory, Morgan, Polk48 min
Apr 2, 9:36 AM CDTRiver Flood WatchSGFShannon5 days
Apr 2, 9:36 AM CDTRiver Flood WatchSGFShannon5 days
Apr 2, 9:38 AM CDTSpecial Weather StatementSGFBarry, Christian, Dallas, Greene, Lawrence, Polk and 2 more67 min
Apr 2, 10:17 AM CDTSpecial Weather StatementSGFCamden, Miller43 min
Apr 2, 10:44 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Miller, Pulaski46 min
Apr 2, 11:02 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFBarry, Stone, Taney45 min
Apr 2, 12:10 PM CDTRiver Flood WatchSGFOzark47 hr
Apr 2, 12:10 PM CDTRiver Flood WatchSGFChristian, Stone48 hr
Apr 2, 12:41 PM CDTSpecial Weather StatementSGFTaney49 min
Apr 2, 1:22 PM CDTSevere Thunderstorm WarningSGFDouglas, Texas, Wright53 min
Apr 2, 1:33 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney42 min
Apr 2, 1:40 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark50 min
Apr 2, 1:48 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFOzark42 min
Apr 2, 1:56 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDent, Laclede, Texas, Wright49 min
Apr 2, 1:59 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDent, Phelps, Texas61 min
Apr 2, 2:03 PM CDTTornado WarningSGFDent, Texas27 min
Apr 2, 2:17 PM CDTTornado WarningSGFDent43 min
Apr 2, 2:23 PM CDTTornado WarningSGFHowell, Ozark37 min
Apr 2, 2:37 PM CDTTornado WarningSGFHowell23 min
Apr 2, 2:40 PM CDTTornado WarningSGFHowell, Ozark50 min
Apr 2, 2:55 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon65 min
Apr 2, 3:02 PM CDTTornado WarningSGFHowell, Oregon, Shannon43 min
Apr 2, 3:07 PM CDTAreal Flood AdvisorySGFTexas, Webster, Wright6 hr
Apr 2, 3:14 PM CDTAreal Flood AdvisorySGFDouglas, Howell, Ozark, Shannon, Texas32 min
Apr 2, 3:20 PM CDTTornado WarningSGFHowell, Oregon, Shannon40 min
Apr 2, 3:39 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon66 min
Apr 2, 3:46 PM CDTFlash Flood WarningSGFDouglas, Howell, Ozark5 hr
Apr 2, 3:58 PM CDTSevere Thunderstorm WarningSGFHowell32 min
Apr 2, 4:09 PM CDTTornado WarningSGFHowell, Oregon36 min
Apr 2, 4:29 PM CDTTornado WarningSGFOregon, Shannon30 min
Apr 2, 4:58 PM CDTSevere Thunderstorm WarningSGFOregon19 min

Nearby

Tornado Warnings in Missouri, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.